# SDR SWIA202053720

- Difficulty date: September 24, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FS 310 FRAME BETWEEN STR 26L AND 27.  C-CHECK RO 10/29/2020.  INSTALLED NEW FRAME SECTION AT FS 310, PER CRJ200 SRM AND INSTALLATION DRAWING.  INSTALLED NEW ANGLE SPLICE BRACKET, REF CRJ200 SRM AND INSTALLATION DRAWING.  LEAK CHECKS ARE GOOD AT THIS TIME.  COMPLIED WITH TASK CARD.
